question-icon

Is it normal to have low BP after having Lisinopril?

default
Posted on Tue, 12 May 2015
Question: My last dr visit showed my Bo of 150/84dr prescribed linsopril, I took 5mg yesterday and monitored my Bo all day was 115/71, 110/52, 106/56,100/55, as day progressed kept getting lower. Is this normal when first put on a bp med
doctor
Answered by Dr. Benard Shehu (27 minutes later)
Brief Answer:
Following answer to your query.

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.

You shouldn't worry this is normal when you start antihypertensive treatment.

My suggestion is you should continue with treatment and monitoring the BP. If the BP drop below 100 mmhg you should discuss with your doctor to take half the dose.

Hope this was of help!
Wish you health!
Dr. Shehu
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2257 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is it normal to have low BP after having Lisinopril?

Brief Answer: Following answer to your query. Detailed Answer: Hi and thank you for asking! I read your query and understood your concerns. You shouldn't worry this is normal when you start antihypertensive treatment. My suggestion is you should continue with treatment and monitoring the BP. If the BP drop below 100 mmhg you should discuss with your doctor to take half the dose. Hope this was of help! Wish you health! Dr. Shehu